Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MisterV

Please Read: Dark Circles Under Eyes

Hello, please help me cause i'm freaking out,

am male, 24, atletic and been on accutane for about 2 months now at 48mg a day (about 0,70 mg/kg/day)

started getting these dark rings under my eyes, like i broke my nose or something,

this message goes out to the people who have had this:

DOES THIS GOES AWAY WHEN QUITTING ACCUTANE??

i've used the search button extensively and came up with some results, but all scattered and almost nobody replying about it after their treatment, I am looking for input from people who have this and what they do about it but more specially i am looking for people who HAD this and are now off accutane, did it go away or not? in what degree?

please leave a small comment about how it develloped with you

ps: talked to my dermatologist and he doesn't have a clue

Greetings,

Mister V

Share this post


Link to post
Share on other sites

I really didnt notice this when i was on accutane but it might be the skin thinning effect. I am pretty sure that would go away once you complete your course based on the lack of people who experience this effect. In the meantime, get enough sleep and remember to drink lots of water.

Share this post


Link to post
Share on other sites

Mister V,

I am on month 4 of accutane, actually Claravis which is a generic, but I've been getting dark circles under my eyes too. I've always had dark circles but nothing like this. Anyways I just put it together that it's from accutane and I'm reading all these blogs, and people have been saying mixed things. Some people say the circles went away and others have said they haven't seen any change and they've been off it for two years. I'm considering calling my derm and possibly getting off of it. Did your dark circles get better? What did you do??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×